Journal d’Analyse Mathématique

, Volume 37, Issue 1, pp 46–99

Self adjoint extensions satisfying the Weyl operator commutation relations

  • Palle T. JØrgensen
  • Paul S. Muhly
Article

DOI: 10.1007/BF02797680

Cite this article as:
JØrgensen, P.T. & Muhly, P.S. J. Anal. Math. (1980) 37: 46. doi:10.1007/BF02797680
  • 74 Downloads

Copyright information

© Hebrew University of Jerusalem 1980

Authors and Affiliations

  • Palle T. JØrgensen
    • 1
    • 2
    • 3
  • Paul S. Muhly
    • 1
    • 2
    • 3
  1. 1.Department of MathematicsStanford UniversityStanfordUSA
  2. 2.Mathematics InstituteAarhus UniversityAarhusDenmark
  3. 3.Department of MathematicsUniversity of CaliforniaBerkeleyUSA
  4. 4.University of IowaIowa CityUSA